# SDR ANCF20230602002

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N792AV
- Make and model: Boeing 787-8
- Aircraft serial: 37510
- Aircraft time: 20,188 hours, 2,655 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 4,917 hours, 977 cycles
- System (JASC): 2700 · Flight Control System
- Part: Spoiler
- Part number: NOTREPORTED
- Part serial: M2761210
- Condition: Not Reported
- Location: Spoiler 10 Posit
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PILOT REPORT:
03.FEB.2023 WO 17'034'722=> DURING CLIMB SPOILERS ANNUNCIATION APPEARS
DURING CLIMB SPOILERS ANNUNCIATION APPEARS

ACTIONS TAKEN:
03.FEB.2023 WO 17'034'722=> THIS ITEM IS DEFERRED TO DMI WO 17034722 MEL 27-61-02-01 CAT C MAINTENANCE PROCEDURE WAS PERFORMED. 792-TSR-2023-02-027.

03.FEB.2023 WO 17'034'722=> IN ACCORDANCE WITH FIM DMC-B787-A-27-60-F1-DUA-421A-A CMCF GROUND TEST 27 PRIMARY FLIGHT CONTROL SYSTEM, SYSTEM TEST, SPOILERS (ELECTRIC) WAS PERFORMED AND IT PASSED, DURING TEST FLIGHT CONTROL MAINTENANCE PAGE 2 THE INDICATIONS FOR SPOILER 10 ARE CORRECT AND SPOILER MOVEMENT IS ACCORDING WITH INDICATION. SPOILER-FLAP INTERFACE INSPECTION WAS PERFORMED AND NOT WERE FOUND DAMAGES.

03.FEB.2023 WO 17'034'722=> IAW FIM DMC-B787-A-27-60-F1-95A-421A-A IS NECESSARY REPLACE THE SPOILER 10 POSITION SENSOR, M2761210.
